Our expert says:
It might be the codeine ( which tends to cause constipation, too, but is related to Morphine and is far more closely regulated in other countries - don't visit Greece, for instance, with a pack of Syndol in your pocket !) or it might also be due to the doxylamine, the sedative, in it, which some people find makes them feel agreeably relaxed. Either way, this is a significant dependency / addiction, not at all uncommon, and in no way good for your body. See a psychiatrist with an interest in dependency and addiction, or a rehab clinic, and get expert help to gradually reduce the doses and get off this unnecessary medicine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.